# SDR ASOA2013062508504

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 11,999 hours, 8,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 330-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED SKIN FS 330 AND 349 AT S23L AND AT BS 453 AND 469 S21L.   REPAIRED IAW REO 690-53-21-480 IAW NDTM PART 1, 51-20-006.
